# SDR USAA2013121000011

- Difficulty date: December 9, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N742PS
- Make and model: Airbus A319-112
- Aircraft serial: 1275
- Aircraft time: 35,685 hours, 23,702 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFTER LEVELING AT CRUISE LEAD FLIGHT ATTENDANT REPORTED A STRONG DIRTY SOCK CABIN ODOR LOCALIZED IN FWD CABIN FROM GALLEY BACK TO ROW 2.  DURING DECENT LEAD CALLED AGAIN TO REPORT 2 FLIGHT ATTENDANT’S WITH HEADACHES & THE LEAD WAS FEELING DIZZY.  ACCOMPLISHED CABIN AIR QUALITY JOB CARD 26L00021001.  PERFORMED ENG & APU RUNS, NO ODOR OR LEAKS NOTED.
